# SDR FDEA201006031803

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB116522
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LOWER PANEL SUPPORT STIFFENER IS CRACKED AT WING STA XORS 940, AFT SIDE.  STOP DRILLED CRACK IN FORMER IAW SRM 57-00-01, FIG 3, SHEET 2, VOL I.     FORMED REPAIR DOUBLERS IAW SRM 57-00-01, FIG 3, SHEET 2, VOL I.  HEAT TREATED REPAIR DOUBLERS  IAW SRM 57-00-01, FIG 3, SHEET 2, VOL I.  FABRICATED REPAIR DOUBLERS IAW SRM 57-00-01, FIG 3, SHEET 2, VOL I.  ALODINED AND PRIMED REPAIR DOUBLERS IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR DOUBLERS IAW SRM 51-31-01, VOL II.  INSTALLED REPAIR DOUBLERS IAW SRM 51-31-01, VOL II SRM   57-00-01, FIG 3, SHEET 3, VOL 1.
